# SDR AALA20190529004

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 55,586 hours, 22,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A524035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: INSPECTION FOUND A CRACK IN THE MID CABIN SUBFLOOR BREAKER PANEL STA540 RBL2-24. MAINTENANCE REMOVED AND REPLACED WITH NEW THE RT BREAKER PANEL ASSY AT STA 540 RBL 2-24 MID CABIN SUBFLOOR.
